umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Structure preserving stratification of skew-symmetric matrix polynomials
Umeå University, Faculty of Science and Technology, Department of Computing Science.
2017 (English)In: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 532, 266-286 p.Article in journal (Refereed) Published
Abstract [en]

We study how elementary divisors and minimal indices of a skew-symmetric matrix polynomial of odd degree may change under small perturbations of the matrix coefficients. We investigate these changes qualitatively by constructing the stratifications (closure hierarchy graphs) of orbits and bundles for skew-symmetric linearizations. We also derive the necessary and sufficient conditions for the existence of a skew-symmetric matrix polynomial with prescribed degree, elementary divisors, and minimal indices.

Place, publisher, year, edition, pages
Elsevier, 2017. Vol. 532, 266-286 p.
Keyword [en]
Skew-symmetric matrix polynomials, Matrix polynomials, Stratifications, Skew-symmetric matrix pencils, Orbit, Bundle
National Category
Natural Sciences Computer and Information Science Mathematics
Research subject
Computer Science; Computing Science
Identifiers
URN: urn:nbn:se:umu:diva-139922DOI: 10.1016/j.laa.2017.06.044OAI: oai:DiVA.org:umu-139922DiVA: diva2:1144633
Funder
Swedish Research Council, E0485301Swedish Research Council, eSSENCE
Available from: 2017-09-26 Created: 2017-09-26 Last updated: 2017-09-26

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://www.sciencedirect.com/science/article/pii/S0024379517304081

Search in DiVA

By author/editor
Dmytryshyn, Andrii
By organisation
Department of Computing Science
In the same journal
Linear Algebra and its Applications
Natural SciencesComputer and Information ScienceMathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 12 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf